# SDR CALA2024042201152

- Difficulty date: March 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: SR531589A01600
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO OF LH FR43 FOOT CRACKS NOTED AT THE 3:00 AND 9:00 PO SITION OF FRAME "REPAIR BEFORE NEXT FLIGHT RII, SDR REMOVED AND REAPLACED FOOT LH FR43 AND RESTORED SURFACE PROTECTION IAW SRM 51-75-12 AND REPAIR DRAWING 15R53370232 ISSUE D, EA# 5330-06692 REV B. WC: 96067 STA: ST ENG BFM
